# SDR COMA0760514

- Difficulty date: August 3, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 33,220 hours, 31,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5080 - LEFT WING FORWARD EMERGENCY EXIT LIGHT INOP.  TRANSFERRED TO DEFERRED LIST PER MEL 33-51-02-1.
